IJPAM: Volume 87, No. 3 (2013)
EQUATION WITH RESPECT TO INTEGRAL TRANSFORMS
Graduate School of Mathematics Education
Incheon National University
119, Academy-Ro, Songdo-Dong, Incheon, KOREA
Abstract. The subjects on the solution of differential equations with variable coefficients have aroused the interest of many researchers. Existing many integral transforms are playing a role to get the solution of it. In this sense, we have researched about several forms of Euler-Cauchy equation, using Laplace transform. Related to the topic, the proposed idea can be also applied to other transforms (Sumudu/Elzaki, etc.).
Received: August 9, 2013
AMS Subject Classification: 44A10, 34A12, 65R10
Key Words and Phrases: variable coefficient, Euler-Cauchy equation, Laplace/Sumudu/Elzaki transform
Download paper from here.
DOI: 10.12732/ijpam.v87i3.12 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395